Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 1

All articles in this issue are freely accessible.

Conormal and piecewise smooth solutions to quasilinear wave equations
Seong Joo Kang.
Trans. Amer. Math. Soc. 347 (1995), 1-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282889
Further results on fixpoints and zeros of entire functions
Jian Hua Zheng and Chung-Chun Yang.
Trans. Amer. Math. Soc. 347 (1995), 37-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179403
Bifurcation of minimal surfaces in Riemannian manifolds
Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng.
Trans. Amer. Math. Soc. 347 (1995), 51-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270663
Torsion classes and a universal constraint on Donaldson invariants for odd manifolds
Selman Akbulut, Tom Mrowka and Yongbin Ruan.
Trans. Amer. Math. Soc. 347 (1995), 63-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270658
On the coefficient groups of equivariant $K$-theory
Yimin Yang.
Trans. Amer. Math. Soc. 347 (1995), 77-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257645
Homology operations on a new infinite loop space
Burt Totaro.
Trans. Amer. Math. Soc. 347 (1995), 99-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273541
A new measure of growth for countable-dimensional algebras. I
John Hannah and K. C. O’Meara.
Trans. Amer. Math. Soc. 347 (1995), 111-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282887
Circle actions on rational homology manifolds and deformations of rational homotopy types
Martin Raussen.
Trans. Amer. Math. Soc. 347 (1995), 137-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273540
Localization and genus in group theory
G. Peschke.
Trans. Amer. Math. Soc. 347 (1995), 155-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270668
Free ideals of one-relator graded Lie algebras
John P. Labute.
Trans. Amer. Math. Soc. 347 (1995), 175-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282891
Residue classes of Lagrangian subbundles and Maslov classes
Haruo Suzuki.
Trans. Amer. Math. Soc. 347 (1995), 189-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282897
On parametric evolution inclusions of the subdifferential type with applications to optimal control problems
Nikolaos S. Papageorgiou.
Trans. Amer. Math. Soc. 347 (1995), 203-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282896
Generalizations of Browder’s degree theory
Shou Chuan Hu and Nikolaos S. Papageorgiou.
Trans. Amer. Math. Soc. 347 (1995), 233-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284911
Cohomologically symplectic spaces: toral actions and the Gottlieb group
Gregory Lupton and John Oprea.
Trans. Amer. Math. Soc. 347 (1995), 261-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282893
Singularities produced in conormal wave interactions
Linda M. Holt.
Trans. Amer. Math. Soc. 347 (1995), 289-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264146
Polar $𝜎$-ideals of compact sets
Gabriel Debs.
Trans. Amer. Math. Soc. 347 (1995), 317-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1267222
Curvature conditions on Riemannian manifolds with Brownian harmonicity properties
H. R. Hughes.
Trans. Amer. Math. Soc. 347 (1995), 339-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1276934